# SDR EIA2006207

- Difficulty date: September 3, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND 2 CEILING EMERGENCY LIGHT ASSY BATTERY LOW.  LIGHT ASSY REPLACED AT STA 350 AND 440, OPS CHECK GOOD PER MM 33-51-00.
